# SDR FDEA201107192821

- Difficulty date: July 19, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083286
- Condition: Corroded
- Location: Bs 950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION TOP OF FLOORBEAM, BS 950F, LBL 18.  CUTOUT DAMAGED AREA IAW SRM 53-10-8 FIG 3 AND FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-8 FIG 3.
